# SDR ASAA2020081042998

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,233 hours, 8,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20140
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 22,117 hours, 7,352 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WHEN RECALL WAS DEPRESSED THE LEFT PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED WHEN MASTER CAUTION LIGHT WAS RESET. GROUNDED - YES. CURRENTLY SYSTEM CHECKS GOOD AND THERE WERE NO LIGHTS AFTER HITTING RECALL. BUT THERE IS HISTORY SO REMOVED AND REPLACED TRIM MODULATING VALVE IAW B737-900 AMM 21-61-21-000-801 AND B737-900 AMM 21-61-21-400-801. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW B737-900 AMM 21-61-00-700-806-002.
